MAUDE Adverse Event Report: CARDINAL HEALTH SAFETY NEEDLE 25 X 5 8; NEEDLE, HYPODERMIC, SINGLE LUMEN

CARDINAL HEALTH SAFETY NEEDLE 25 X 5 8; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881850558
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
Customer reports: air bubbles are forming in the needles.
 
Additional Manufacturer Narrative
The device history record (dhr) review indicates that that all acceptance criteria inspections per established sampling levels were within acceptable limits.There were no samples submitted with this complaint.The reported condition could not be confirmed.Without a sample we are unable to perform a thorough follow up investigation to include a functional and visual evaluation or to determine the root cause(s) of the reported condition or implement any corrective action(s).Prior to a lot¿s release, the lot must be deemed acceptable, passing inspections that are based on a valid sampling plan.Inspectors routinely examine a statistical sample both physically and visually.Specifically, the samples are inspected for damages.The lot met all defined acceptance requirements and was released.If a sample should be returned in the future, this complaint will be reopened, and the investigation updated to reflect our findings.Unfortunately, without a sample we are unable to confirm the reported condition.Since this complaint will be considered unconfirmed, no corrective or preventive actions will be taken at this time this information will be utilized for trending purposes to determine the need for corrective actions.

Brand Name
SAFETY NEEDLE 25 X 5 8
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
2010 east international speedw
deland FL 32724
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key15744165
Report Number1017768-2022-01036
Device Sequence Number7074947
Product Code FMI
UDI-Device Identifier10884521000575
UDI-Public10884521000575
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8881850558
Device Catalogue Number8881850558
Device Lot Number204552
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2022
Supplement Date Received by Manufacturer11/04/2022
Initial Report FDA Received Date11/07/2022
Supplement Report FDA Received Date01/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown